Graph compression and the zeros of polynomials
Litow, B., and Deo, N. (2004) Graph compression and the zeros of polynomials. Information Processing Letters, 92 (1). pp. 39-44.
PDF (Published Version)
Restricted to Repository staff only
We explore a novel quantitative relationship between the compressibility of directed graphs and the disposition of the zeros of polynomials with rational coefficients. The connection highlights the genericity of incompressible graphs and the genericity of polynomials all of whose zeros are simple.
|Item Type:||Article (Refereed Research - C1)|
|Keywords:||data compression; graphs; theory of computation|
|Date Deposited:||25 Jan 2010 04:09|
|FoR Codes:||08 INFORMATION AND COMPUTING SCIENCES > 0802 Computation Theory and Mathematics > 080299 Computation Theory and Mathematics not elsewhere classified @ 100%|
|SEO Codes:||89 INFORMATION AND COMMUNICATION SERVICES > 8999 Other Information and Communication Services > 899999 Information and Communication Services not elsewhere classified @ 100%|
|Citation Count from Web of Science||